# SDR F3LA200600163

- Difficulty date: December 10, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 5,775 hours, 2,836 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Failed
- Location: Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED RT PYLON RIB 9 FAILED HEAT TREATMENT TEST.  READINGS BELOW 200.  ACCOMPLISHED MODIFICATION (INSTALLATION OF RIB REINFORCEMENT KIT) PER EA A9-54R-11704.
